# SDR 9JLA2014012404246

- Difficulty date: January 4, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 5,194 hours, 4,167 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 45AS48008003
- Part serial: V34791A
- Condition: Defective
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ANTI-ICE BLEED AIR DUCT FAILURE WARNING IN FLIGHT.  TROUBLESHOOTING FOUND THE WING ANTI-ICE CONTAINMENT DUCT PRESS SWITCH HAD FAILED.  THE SWITCH WAS REPLACED WITH NEW.  LEAK & OPERATIONAL CHECKS WERE SATISFACTORY.
